# SDR NACA2022070600001

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,853 hours, 14,293 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - PERFORMED BITE TEST OF ZONE TEMP CONTROLLER PER AMM 21-61-03 NO CURRENT OR PREVIOUS FAULT DISPLAYED. NO ASSOCIATED EICAS MESSAGES DISPLAYED. PERFORMED OPERATIONAL TEST OF ZONE TEMP CONTROL SYSTEM PER AMM 21-61-00 SYSTEMS OPERATION NORMA.L
